Alert archive / Arizona / Red Flag Warnings in 2006

Red Flag Warning 5, NWS Tucson, AZ

April 13, 2006

NWS Tucson, AZ issued this red flag warning at Apr 13, 2006, 2:31 PM MST. It took effect at Apr 14, 2006, 11:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2006, 2:31 PM MST (21:31 UTC)
In effect from
Apr 14, 2006, 11:00 AM MST
Expired
Apr 14, 2006, 9:00 PM MST
In force
10 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 132131
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
231 PM MST THU APR 13 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM MST UNTIL 7 PM MST FRIDAY
FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ
COUNTY...GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE
COUNTY AND COCHISE COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND
HIGH TO VERY HIGH FIRE DANGER...

.A STRONG LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN
TOMORROW...RESULTING IN STRONG GUSTY SOUTHWEST WINDS OF 20 TO 35
MPH WITH GUSTS NEAR 45 MPH. ALONG WITH THE STRONG WINDS RELATIVE
HUMIDITY VALUES WILL DROP INTO THE SINGLE DIGITS AND LOW TEENS.

AZZ147-148-141400-
/O.UPG.KTWC.FW.A.0002.060414T1800Z-060415T0200Z/
/O.NEW.KTWC.FW.W.0005.060414T1800Z-060415T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
231 PM MST THU APR 13 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY FOR 
STRONG WINDS AND LOW HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY FOR SOUTHEAST
PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY...GRAHAM COUNTY
SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE
COUNTY DUE TO STRONG AND GUSTY SOUTHWEST WINDS...LOW RELATIVE
HUMIDITY VALUES AND A HIGH TO VERY HIGH FIRE DANGER. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

A STRONG AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL MOVE
ACROSS THE GREAT BASIN FRIDAY AND FRIDAY NIGHT...RESULTING IN
VERY STRONG AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST ARIZONA.
SUSTAINED 20 FOOT WINDS WILL PICK UP BETWEEN 20 TO 30 MPH IN THE
LATE MORNING HOURS AND PERSIST WELL INTO THE EARLY EVENING WITH
WIND GUSTS BETWEEN 45 AND 50 MPH POSSIBLE. IN ADDITION TO THE
STRONG WINDS...RELATIVE HUMIDITIES WILL DROP INTO THE SINGLE
DIGITS AND LOW TEENS. THE COMBINATION OF THE STRONG WINDS...LOW
RELATIVE HUMIDITIES AND HIGH TO VERY HIGH FIRE DANGER HAS
PROMPTED THE ISSUANCE OF THIS RED FLAG WARNING FOR FRIDAY MORNING THROUGH
FRIDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
4 follow-up statements
000 
WWUS85 KTWC 141351
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
651 AM MST FRI APR 14 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM MST UNTIL 7 PM MST TODAY
FOR SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ
COUNTY...GRAHAM COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE
COUNTY AND COCHISE COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND
HIGH TO VERY HIGH FIRE DANGER...

.A STRONG LOW PRESSURE SYSTEM APPROACHING THE SOUTHERN CALIFORNIA
COAST THIS MORNING WILL MOVE THROUGH THE STATE TODAY RESULTING IN
STRONG GUSTY SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR
50MPH. ALONG WITH THE STRONG WINDS RELATIVE HUMIDITY VALUES WILL
DROP INTO THE SINGLE DIGITS AND LOW TEENS.

AZZ147-148-142200-
/O.CON.KTWC.FW.W.0005.060414T1800Z-060415T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
651 AM MST FRI APR 14 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 
7 PM MST THIS EVENING.

A STRONG LOW PRESSURE SYSTEM APPROACHING THE SOUTHERN CALIFORNIA
COAST THIS MORNING WILL MOVE ACROSS THE STATE TODAY...RESULTING IN
VERY STRONG AND GUSTY SOUTHWEST WINDS ACROSS SOUTHEAST ARIZONA.
SUSTAINED 20 FOOT WINDS WILL PICK UP BETWEEN 20 TO 30 MPH LATER
THIS MORNING AND PERSIST WELL INTO THE EARLY EVENING WITH WIND
GUSTS BETWEEN 45 AND 50 MPH POSSIBLE. IN ADDITION TO THE STRONG
WINDS...RELATIVE HUMIDITIES WILL DROP INTO THE SINGLE DIGITS AND
LOWER TEENS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 142147
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
247 PM MST FRI APR 14 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST TODAY FOR SOUTHEAST
PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY... GRAHAM COUNTY
SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE
COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND HIGH TO VERY HIGH
FIRE DANGER...

.A STRONG LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CALIFORNIA
AND INTO ARIZONA WILL CONTINUE TO BRING STRONG AND GUSTY
SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 50 MPH. ALONG WITH
THE STRONG WINDS RELATIVE HUMIDITY VALUES WILL REMAIN IN THE
SINGLE DIGITS AND LOW TEENS.

AZZ147-148-150200-
/O.CON.KTWC.FW.W.0005.000000T0000Z-060415T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
247 PM MST FRI APR 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITIES AND A 
HIGH TO VERY HIGH FIRE DANGER...

A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA WILL MOVE
ACROSS THE STATE THIS EVENING...RESULTING IN VERY STRONG AND GUSTY
SOUTHWEST WINDS ACROSS SOUTHEAST ARIZONA. SUSTAINED 20 FOOT WINDS
HAVE ALREADY BEGUN TO PICK UP WITH SEVERAL STATIONS REPORTING
SUSTAINED WINDS UP TO 30 MPH AND GUSTS AS HIGH AS 40 MPH. THE
GRADIENT WILL CONTINUE TO TIGHTEN THIS AFTERNOON WITH THE
STRONGEST WINDS EXPECTED BETWEEN 3 PM AND 7 PM MST. SOUTHWEST
WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH ARE EXPECTED. IN
ADDITION TO THE VERY STRONG WINDS...RELATIVE HUMIDITY VALUES HAVE
ALREADY DROPPED INTO THE SINGLE DIGITS AND LOW TEENS AND WILL
REMAIN BELOW 15 PERCENT THROUGH 7 PM.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 150126
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
626 PM MST FRI APR 14 2006

...RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS EVENING FOR
SOUTHEAST PINAL COUNTY...PIMA COUNTY...SANTA CRUZ COUNTY... GRAHAM
COUNTY SOUTH OF THE GILA RIVER...SOUTHERN GREENLEE COUNTY AND
COCHISE COUNTY...FOR STRONG WINDS...LOW HUMIDITIES AND HIGH TO
VERY HIGH FIRE DANGER...

.A STRONG LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CALIFORNIA
AND INTO ARIZONA WILL CONTINUE TO BRING STRONG AND GUSTY
SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 50 MPH. ALONG
WITH THE STRONG WINDS RELATIVE HUMIDITY VALUES WILL REMAIN IN THE
LOW TEENS.

AZZ147-148-150400-
/O.EXT.KTWC.FW.W.0005.000000T0000Z-060415T0400Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
626 PM MST FRI APR 14 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS
EVENING.

WHILE WIND SPEEDS ARE BEGINNING TO DIMINISH AND RELATIVE HUMIDITY
VALUES ARE SLOWLY INCREASING...RAWS AND ASOS STATIONS ACROSS
SOUTHEAST ARIZONA CONTINUE TO SHOW RED FLAG CONDITIONS THROUGHOUT
THE AREA. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE
EARLY EVENING BEYOND THE ORIGINAL EXPIRATION TIME OF 7 PM MST.
THUS...THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM MST THIS
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 150343
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
843 PM MST FRI APR 14 2006

...RED FLAG WARNING FOR SOUTHEAST PINAL COUNTY...PIMA
COUNTY...SANTA CRUZ COUNTY...GRAHAM COUNTY SOUTH OF THE GILA
RIVER...SOUTHERN GREENLEE COUNTY AND COCHISE COUNTY WILL BE
ALLOWED TO EXPIRE AT 9 PM MST THIS EVENING...

AZZ147-148-150445-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-060415T0400Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
843 PM MST FRI APR 14 2006

...RED FLAG WARNING WILL EXPIRE AT 9 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MST THIS EVENING. 

AUTOMATED OBSERVATION STATIONS ACROSS THE WARNED AREA SHOW THAT
WIND SPEEDS HAVE DIMINISHED AND THAT RELATIVE HUMIDITY VALUES HAVE
RISEN ABOVE RED FLAG CRITERIA. THUS...THE RED FLAG WARNING WILL BE
ALLOWED TO EXPIRE AT 9 PM MST THIS EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE EXPIRATION OF THE RED FLAG WARNING THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 13, 1:45 PM MST, 46 minutes earlier.

Area forecast discussion, Apr 13, 1:45 PM MST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
145 PM MST THU APR 13 2006

.SYNOPSIS...A LOW PRESSURE OFF THE SOUTHERN CALIFORNIA COAST WILL
CAUSE WINDY CONDITIONS ON FRIDAY AND UNSEASONABLY WARM TEMPERATURES.
A FEW SPRINKLES MAY OCCUR IN THE MOUNTAINS ON FRIDAY...OTHERWISE DRY
CONDITIONS WILL PREVAIL. AS THIS LOW  MOVES EASTWARD THE WIND WILL
SUBSIDE BY EARLY SATURDAY MORNING. NEAR NORMAL TEMPERATURES ARE
EXPECTED TO RETURN ON SATURDAY WITH A SLOW WARMING TREND INTO NEXT
WEEK.

&&

.DISCUSSION...A FAST MOVING TROUGH COMES INTO SOUTHERN CALIFORNIA
FRIDAY AROUND NOON AND IS OVER NEW MEXICO AND COLORADO BY SATURDAY.
THIS TROUGH IS EXPECTED TO GIVE US STRONG WINDS FRIDAY AFTERNOON.
MOS SUSTAINED WIND SPEEDS RANGE FROM 25 TO 28 MPH AT TUCSON. THE GFS
700MB WIND FIELD HAS SPEEDS UP TO 50 KTS OVER SOUTHERN ARIZONA
TOMORROW. HENCE WILL POST A WIND ADVISORY FOR FRIDAY. DUE TO THE
ABNORMALLY DRY CONDITIONS THIS YEAR...EXPECT AREAS OF BLOWING DUST
TO BE PRESENT WITH THESE WINDS. BY SATURDAY MORNING THE WINDS SHOULD
BE CALMING DOWN FOR A COOLER AND MORE PLEASANT EASTER WEEKEND.

LONGER TERM THE HEMISPHERIC PATTERN IS NOT SHOWING ANY SIGNIFICANT
CHANGES WHICH WILL AFFECT ARIZONA. A LONG WAVE TROUGH PERSISTS NEAR
130W WHICH GIVES US ALTERNATING PERIODS OF WARM TEMPERATURES UNDER A
WEAK RIDGE AND WIND AS SHORT WAVES PASS TO OUR NORTH. THIS GENERAL
PATTERN IS REFLECTED IN THE EXTENDED FORECAST AS TEMPERATURES REMAIN
SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. THE EXACT DETAILS ON THE
WIND EPISODES ARE DIFFICULT TO FORECAST THAT FAR OUT...HOWEVER THE
NEXT CHANCE FOR AN INCREASE IN WIND APPEARS TO BE AROUND MONDAY.

&&

.FIRE WEATHER...HIGH LEVEL MOISTURE HAS BEGUN TO MOVE ACROSS
SOUTHEAST ARIZONA AHEAD OF A STRONG LOW PRESSURE SYSTEM OFF THE
CALIFORNIA COAST. THE MAIN WEATHER CONCERN WITH THIS SYSTEM...WHICH
WILL MOVE THROUGH THE AREA TOMORROW AND EARLY SATURDAY...WILL BE
WINDS. WITH VERY LIMITED LOW LEVEL MOISTURE THIS FAR SOUTH EXPECT
DEWPOINT VALUES TOMORROW TO BE ONLY SLIGHTLY HIGHER THAN TODAY.
WINDS WILL BEGIN TO INCREASE TOMORROW MORNING...REACHING THEIR PEAK
TOMORROW AFTERNOON AND EVENING. SOUTHWEST WINDS OF 20 TO 35 MPH WITH
GUSTS NEAR 45 MPH ARE EXPECTED AS THIS SYSTEM APPROACHES AND MOVES
THROUGH THE AREA. THE STRONG WINDS COMBINED WITH MINIMUM RH VALUES
BELOW 15 PERCENT AND A HIGH TO VERY HIGH FIRE DANGER RATING HAS
PROMPTED THE UPGRADE OF THE FIRE WEATHER WATCH TO A RED FLAG
WARNING. THE RED FLAG WARNING WILL BE IN EFFECT FRIDAY FROM 11 AM
UNTIL 7 PM MST FOR FIRE WEATHER ZONES 147 AND 148 (WHICH INCLUDES
THE FOLLOWING COUNTIES: SOUTHEAST PINAL...ALL OF PIMA...SANTA
CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE...AND COCHISE). WINDS
WILL FALL OFF CONSIDERABLY BY SATURDAY AFTERNOON WITH A SMALL
INCREASE IN RH VALUES WITH THE COOLER TEMPERATURES.

&&

.AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER
AT KTUS.
&&

.TWC WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY FOR ALL ZONES FROM 11AM UNTIL 7 PM ON FRIDAY.

FIRE WEATHER WARNING FOR FIRE WEATHER ZONES 146 AND 147 FROM 11AM
UNTIL 7PM ON FRIDAY.

&&

PUBLIC...GWS
FIRE WEATHER/AVIATION...ELSLAGER

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 13, 2:25 PM MST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
225 PM MST THU APR 13 2006

AZZ029>035-142130-
SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY-
WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
225 PM MST THU APR 13 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA ON FRIDAY CAUSING
WINDY CONDITIONS FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH AND GUSTS TO 50 MPH ARE EXPECTED. DUE TO THE DRY
CONDITIONS...AREAS OF BLOWING DUST WITH REDUCED VISIBILITIES ARE
POSSIBLE. THESE WINDS COMBINED WITH LOW RELATIVE HUMIDITIES AND A
HIGH TO VERY HIGH FIRE DANGER HAS LED TO A RED FLAG WARNING BEING
POSTED.  FORECASTED SUSTAINED WIND SPEEDS OF 30 MPH OR HIGHER HAS
LED TO THE ISSUANCE OF A WIND ADVISORY. THESE WINDY CONDITIONS WILL
DIMINISH BY SATURDAY MORNING AS THE LOW PRESSURE MOVES INTO NEW
MEXICO AND COLORADO.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-142130-
NORTHERN GREENLEE COUNTY-
225 PM MST THU APR 13 2006

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA ON FRIDAY CAUSING
WINDY CONDITIONS FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS OF 25 TO 35
MPH AND GUSTS TO 55 MPH ARE EXPECTED. FORECAST WIND SPEEDS OF 30 MPH
OR HIGHER HAS LED TO THE ISSUANCE OF A WIND ADVISORY. THESE WINDS
ARE EXPECTED TO DIMINISH SATURDAY MORNING AS THE LOW PRESSURE MOVES
INTO NEW MEXICO AND COLORADO.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:30 AM MSTFire Weather WatchTWC11 hr
Apr 13, 1:58 PM MSTWind AdvisoryTWC29 hr

Nearby

Red Flag Warnings in Arizona, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.